CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A fourth-order unfitted characteristic finite element method for free-boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 469, 页码: 19
Authors:  Ma, Chuwen;  Zheng, Weiying
Favorite  |  View/Download:43/0  |  Submit date:2023/02/07
Free-boundary problems  Unfitted characteristic finite element  methods  Convection-diffusion equation  Navier-Stokes equations  
A high-order modified finite-volume method on Cartesian grids for nonlinear convection-diffusion problems 期刊论文
COMPUTATIONAL & APPLIED MATHEMATICS, 2020, 卷号: 39, 期号: 3, 页码: 20
Authors:  Du, Yulong;  Wang, Yahui;  Yuan, Li
Favorite  |  View/Download:144/0  |  Submit date:2020/09/23
Finite-volume method  High-order accuracy  Dimension-by-dimension reconstruction  Cartesian grid  Nonlinear convection-diffusion equation  65M08  65M12  65M20  
Anisotropic Meshes and Stabilization Parameter Design of Linear SUPG Method for 2D Convection-Dominated Convection-Diffusion Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2018, 卷号: 76, 期号: 1, 页码: 48-68
Authors:  Di, Yana;  Xie, Hehu;  Yin, Xiaobo
Favorite  |  View/Download:147/0  |  Submit date:2018/07/30
Convection-diffusion equation  Stabilization parameter  SUPG  Anisotropic mesh  
Discontinuous Galerkin time stepping with local projection stabilization for transient convection-diffusion-reaction problems 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2011, 卷号: 200, 期号: 21-22, 页码: 1747-1756
Authors:  Ahmed, N.;  Matthies, G.;  Tobiska, L.;  Xie, H.
Favorite  |  View/Download:129/0  |  Submit date:2018/07/30
Discontinuous Galerkin  Stabilized finite elements  Convection-diffusion-reaction equation  
VARIATIONAL DISCRETIZATION FOR OPTIMAL CONTROL GOVERNED BY CONVECTION DOMINATED DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 2-3, 页码: 237-253
Authors:  Hinze, Michael;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
Constrained optimal control problem  Convection dominated diffusion equation  Edge stabilization Galerkin method  Variational discretization  A priori error estimate  A posteriori error estimate  
A priori and a posteriori error analysis of edge stabilization Galerkin method for the optimal control problem governed by convection-dominated diffusion equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 223, 期号: 1, 页码: 198-217
Authors:  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:96/0  |  Submit date:2018/07/30
Constrained optimal-control problem  Convection-dominated diffusion equation  Edge-stabilization Galerkin method  A priori error estimate  A posteriori error estimate  
A posteriori error estimates of constrained optimal control problem governed by convection diffusion equations 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2008, 卷号: 3, 期号: 3, 页码: 415-442
Authors:  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
Constrained optimal control problem  convection dominated diffusion equation  edge stabilization Galerkin method  a posteriori error estimate  
A Priori and A Posteriori Error Estimates of Streamline Diffusion Finite Element Method for Optimal Control Problem Governed by Convection Dominated Diffusion Equation 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2008, 卷号: 1, 期号: 3, 页码: 297-320
Authors:  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:92/0  |  Submit date:2018/07/30
Constrained optimal control problem  convection dominated diffusion equation  streamline diffusion finite element method  a priori error estimate  a posteriori error estimate  
Numerical simulation for convection-diffusion problem with periodic micro-structure 期刊论文
ACTA MATHEMATICA SCIENTIA, 2008, 卷号: 28, 期号: 2, 页码: 236-252
Authors:  Wu Zhihua;  Yan Ningning
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
convection-diffusion problem  homogenization  micro-structure  asymptotic expansion  
CONVERGENCE DOMAINS OF AOR TYPE ITERATIVE MATRICES FOR SOLVING NON-HERMITIAN LINEAR SYSTEMS 期刊论文
Journal of Computational Mathematics, 2004, 卷号: 22, 期号: 6, 页码: 817
Authors:  Wang Li
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30